MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10606
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 2.25 x 32 synergy drug-eluting stent was advanced to treat the lesion.However, the device was unable to cross and it was also noted that the shaft was broken.No patient complications were reported.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7818939
Report Number2134265-2018-60451
Device Sequence Number2335786
Product Code NIQ
UDI-Device Identifier08714729840329
UDI-Public08714729840329
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2019
Device Model Number10606
Device Catalogue Number10606
Device Lot Number0022022026
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2018
Initial Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1